MathSciNet Relay Station
MathSciNet bibliographic data
MR501184 58G05 (35N15 60J60)
Airault, Hélène Perturbations singulières et solutions stochastiques de problèmes de D. Neumann-Spencer. (French) J. Math. Pures Appl. (9) 55 (1976), no. 3, 233–267.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement